Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Power series over commutative rings,James W.Brewer

  • 89 Accesses

This is a preview of subscription content, log in to check access.

Author information

Correspondence to Robert Gilmer.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gilmer, R. Power series over commutative rings,James W.Brewer. The Mathematical Intelligencer 4, 206–207 (1982). https://doi.org/10.1007/BF03023561

Download citation

Keywords

  • Power Series
  • Commutative Ring
  • Polynomial Ring
  • Formal Power Series
  • Unique Factorization